# SDR CALA9900048

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 28-30
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH WIRE DAMAGED AT SEAT 24 TO 30.  DISCONNECTED OUT OF TRACKS.  REPAIRED AND CONNECTED WIRE AT ROWS 28 TO 30. OPS CHECK GOOD PER MM 33-51-01.
